# SDR M7K2008F00106

- Difficulty date: November 5, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N824MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4173
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Cracked
- Location: Collective
- Part time: 51 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMBER GOVERNOR LIGHT ILLUMINATED IN FLIGHT AND A FAULT CODE GENERATED INDICATING FAULT WITH COLLECTIVE LEVER VALUES BEING PROVIDED BY THE POTENTIOMETER.  NEW POTENTIOMETER INSTALLED WITH NO FURTHER DEFECT NOTED.  SUGGEST DIFFERENT MFG OR DESIGN BE CONSIDERED AS THIS IS A REPEATED DEFECT THAT AFFECTS AC DISPATCH RELIABILITY.  (K)
